# SDR AALA20121026003

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 36,026 hours, 14,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED, PUNCTURED, AND SCRATCHED AT STATION 867, STRINGER 20 LEFT.  INSTALLED DOUBLER PER SRM 53-00-02 REPAIR 1 AND EA B737-53-026790.
